Doctor insights on:
Is medication necessarily required to increase testosterone ? Does medication can have bad effects on existing ed..?
Medication: Is required only if your testosterone level is below normal, which is possible, but generally uncommon in someone your age unless you have abused pain meds or Anabolic steroids in the past. Get a complete w/u from a competent physician. Low testosterone can cause ed, but is an uncommon cause at least statistically. ...Read more
6 major | 113 total: According to drugs.Com, there are 113 drugs that interact with testosterone: http://www.Drugs.Com/drug-interactions/testosterone.Html these medications are listed as having major interactions: anisindione, dicumarol, leflunomidev, lomitapide, teriflunomide, warfarin. ...Read moreSee 1 more doctor answer
I have low energy, moody, and difficulty getting and maintaining an erection. Do I need testosterone or ED medication?
Decreased libido: your presentation could possibly be a benign pituitary tumor which you want to have evaluated because as as it grows will displace normal tissue.if imaging is negative and hormonal levels are normal look for disease states which alter the autonomic nervous system function most commonly allergy or sleep disturbances or both eg sleep apnea.this obviously assumes normal physical exam to include geni ...Read moreSee 1 more doctor answer
I am a pain patient. I was recently put on testosterone 2 ml weekly. Can taking this lessen the effect of my pain medication? I take 50mg oxcy daily.
Need guidance / medication to increase testosterone as well as t:e ratio. Clomid, (clomiphene) nolvadex, dosage... Please help me...
I'm a 33yr.Old female, that has high testosterone levels, and wanted to know what kinds of medications are prescribed for this?&would estradiol help
Testosterone : You need to find out why you have high levels. ...Read more
I'm a competitive swimmer aiming for the 2016 Rio Olympics. What are some medication/supplements to enhance endurance and testosterone? I train 10x/wk
Natural supplements: are the best way to attempt boosting your testosterone. Medications have side effects and are illegal for the Olympics! Zinc supplementation has been shown to be of some benefit in optimizing testosterone levels Vitamin D and whey protein may also be of some benefit. The most important thing to do is train and eat right. Best of luck! :) ...Read more
Talk to your doctor: You are possibly correct. Testosterone supplements (cream, injetions, etc) can cause blood pressure to rise through more than one mechanism. You need to talk to your doctor about why did you start the medication (a number, a severe problem), whether to continue/decrease/stop, and to look into other possible causes/treatments for high blood pressure. ...Read moreSee 1 more doctor answer
Can hyperactive thyroid increase your testosterone lvl? And if so will thyroid medication help bring it down?
See answer: Testosterone (T) exists in blood in three forms: 50-60% tightly bound to Sex Hormone Binding Globulin (SHBG) protein (biologically inactive); 40-50% weakly bound to Albumin protein (active); and 3-5% unbound/Free T (active). Hyperthyroidism can cause higher levels of SHBG (inactive T) leading to higher serum levels of Total T, but unchanged or relative decrease in the two active forms of T. ...Read more
M 29 years old male with serum testosterone level 674 ng/dl.I have very less facial n body hair. What medication should I take?
None.: You are giving your total testosterone level, not as good as free. However, this is above average. Facial and body hair are not only deterrmined by tesosterone levels but also by genetics. Chines and japanese are relatively hairless comapred to most caucasians, but hormone levels are identical. The same is true for most african blacks. No ethical physican would supplment you! ...Read more
No libido, testosterone levels are fine. Hypothyroid, but levels check out ok with medication. What is the next step our test or step?
Many things affect: libido.From mood/depression to medications ,to physiologic disorders of vasculature,and the complex list goes on.Many times there is more than one cause( multi factorial).If libido is the problem,consult first with Endocrinology.If medical work up is equivocal,don't forget Sex Therapist.Good luck?? ...Read moreSee 1 more doctor answer
If a woman in her 40's taking no other medications takes female "Viagra" will it increase her testosterone levels enough to experience side effects?
I been on testosterone replacement medications now for a couple of years I am 37 years old and I would like to get off of it because I think it increases my panic attacks however I've been told by numerous dr that if I quit taking the androgel my body wil
Truncated: I'm sorry ... Your actual question got cut off. Try to resubmit ... As there's not really enough info given to help you. ...Read more
Possibly, and no. : Testosterone and other androgenic hormones are important in many cognitive functions, and significantly decreased levels have been shown to contribute to some cognitive impairment. Usually, this occurs in much older patients and patients on androgen blockade for prostate cancer. But medications for adhd are not indicated for this case, nor have they proven to show significant improvement. ...Read moreSee 1 more doctor answer
What is the best medication for depersonalization disorder? Is low testosterone causing my anxiety symptoms?
Depersonalization: Depersonalization can come from multiple sources. For depersonalization disorder, medications are not the main part of treatment -- psychotherapy is. The medications may support the person and help manage overwhelming anxiety and depression, etc. They will not cure the condition, though. Such a person may be dealing with a history of severe abuse, and depersonalization has become a coping style. ...Read more
Insurance doesn't cover medications for low testosterone is there any over-the-counter treatment for low testosterone?
Cost: Over the counter products are not effective.The best way to replace low testosterone is either with testosterone gel or as intramuscular injections.Both of these need to be prescribed by your doctor.You do have the option of paying for it out of pocket if your insurance does not cover it.In this case the intramuscular injection is cheaper. ...Read moreSee 1 more doctor answer